Alert archive / Illinois / Tornado Warnings in 2012

Tornado Warning 10, NWS Lincoln, IL

May 6, 2012Marshall County, Stark County, Illinois

NWS Lincoln, IL issued this tornado warning at May 6, 2012, 2:36 PM CDT for Marshall County, Stark County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2012, 2:36 PM CDT (19:36 UTC)
Expired
May 6, 2012, 3:15 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Marshall County, IL, Stark County, IL

The radar

The Quad Cities radar (KDVN), 96 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2361 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WFUS53 KILX 061936
TORILX
ILC123-175-062015-
/O.NEW.KILX.TO.W.0010.120506T1936Z-120506T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
236 PM CDT SUN MAY 6 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
  EAST CENTRAL STARK COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 315 PM CDT.

* AT 232 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR CASTLETON...OR 11 MILES SOUTHEAST OF
  KEWANEE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CASTLETON...BRADFORD...CAMP GROVE AND SPARLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4115 8963 4115 8943 4099 8944 4108 8982
      4118 8981 4120 8963
TIME...MOT...LOC 1936Z 266DEG 21KT 4113 8975

$$

CHS
2 follow-up statements
994 
WWUS53 KILX 061947
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
247 PM CDT SUN MAY 6 2012

ILC123-175-062015-
/O.CON.KILX.TO.W.0010.000000T0000Z-120506T2015Z/
MARSHALL IL-STARK IL-
247 PM CDT SUN MAY 6 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL STARK AND
NORTHWESTERN MARSHALL COUNTIES UNTIL 315 PM CDT...

AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR CASTLETON...OR 16 MILES SOUTHEAST OF
KEWANEE...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CAMP GROVE AND SPARLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4107 8971 4114 8970 4115 8963 4115 8943
      4099 8944
TIME...MOT...LOC 1947Z 277DEG 18KT 4110 8967

$$

CHS
936 
WWUS53 KILX 062013
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT SUN MAY 6 2012

ILC123-175-062022-
/O.EXP.KILX.TO.W.0010.000000T0000Z-120506T2015Z/
MARSHALL IL-STARK IL-
313 PM CDT SUN MAY 6 2012

...THE TORNADO WARNING FOR EAST CENTRAL STARK AND NORTHWESTERN
MARSHALL COUNTIES WILL EXPIRE AT 315 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH 
ADDITIONAL THUNDERSTORMS DEVELOPING IN THE AREA.

A NEW TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL AND EASTERN 
MARSHALL COUNTY UNTIL 4 PM.

LAT...LON 4107 8971 4114 8970 4115 8963 4115 8943
      4099 8944
TIME...MOT...LOC 2012Z 277DEG 18KT 4108 8951

$$

CHS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 6, 12:22 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 6, 12:22 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1222 PM CDT SUN MAY 6 2012

.DISCUSSION...
ISSUED 1030 AM CDT SUN MAY 6 2012

10 AM SFC MAP PLACED A NORTHWARD MOVING WARM FRONT JUST SOUTH OF
I-74. SOUTH OF THE BOUNDARY SOUTHERLY WINDS WERE TRANSPORTING LOW 70S
DEWPOINTS INTO CENTRAL IL. COMBINATION OF VERY WARM/HUMID BOUNDARY
LAYER AND STEEP LAPSE RATES/COOL AIR ALOFT WILL LEAD TO A VERY
UNSTABLE AIRMASS THIS AFTERNOON WITH SURFACE BASED CAPES IN EXCESS
OF 4K J/KG ACROSS THE WESTERN THIRD OF THE CWA. ONE POSSIBLE
MITIGATING FACTOR FOR SEVERE STORMS AT LEAST THROUGH MID AFTERNOON
WILL BE INITIALLY VERY WEAK WIND FIELDS ALOFT. DEEP LAYER SHEAR
SHOULD INCREASE LATE THIS AFTERNOON AND EVENING BASED ON FORECAST
SOUNDINGS...AHEAD OF A SHORT WAVE AND COLD FRONT TO OUR WEST.
THROUGH MID AFTERNOON WILL WATCH FOR CONVECTION AHEAD OF A
WEAKENING THUNDERSTORM COMPLEX MOVING INTO SE IA...AND ALSO ANY
DEVELOPMENT ACROSS THE NRN CWA ALONG AND AHEAD OF THE NORTHWARD
MOVING WARM FRONT. STILL APPEARS BEST TIMEFRAME FOR SEVERE STORMS
WILL BE AFTER 6 PM IN THE WEST. VERY WARM AND HUMID AFTERNOON ON
TAP WITH HIGHS NEAR 90 IN THE FAR SW.

&&

.AVIATION...
ISSUED 1222 PM CDT SUN MAY 6 2012

TIMING OF CONVECTION DIFFICULT TO PIN DOWN AT THIS POINT...BUT
FROM LATE THIS AFTERNOON THROUGH THE REMAINDER OF THIS TAF CYCLE
PERIODIC STORMS WILL ROAM THE AREA. CURRENT THINKING HAS INITIAL
ROUND OF STORMS DEVELOPING OVER WESTERN IL LATE THIS AFTERNOON
ALONG REMNANT OUTFLOW BOUNDARY AND SLOWLY TRACKING EAST/SOUTHEAST
THIS EVENING. ADDITIONAL STORMS SHOULD FORM ALONG A COLD FRONT
CURRENTLY IN IA/MO...WHICH WOULD AFFECT US DURING THE OVERNIGHT
HOURS. STORMS MAY CONTINUE INTO MONDAY MORNING AS THE FRONT SLOWLY
PUSHES ACROSS THE STATE. NOT TOO CONFIDENT IN ANY PARTICULAR
TIMEFRAME FOR STORMS TO IMPACT A PARTICULAR TAF SITE SO LEFT VCTS
FOR NOW. WARM FRONT HAS PUSHED NORTH OF THE AREA THIS
AFTERNOON...SO SOUTHERLY WINDS WILL CONTINUE INTO EARLY EVENING.
AROUND 00Z WINDS WILL BECOME LIGHTER AND BACK MORE TO THE ESE
AHEAD OF THE SURFACE LOW WHICH WILL BE SHIFTING INTO MO. ANOTHER
WIND SHIFT TO THE NORTHWEST IS EXPECTED FROM 10-14Z MONDAY AS THE
COLD FRONT PUSHES THROUGH THE STATE.

25
&&

.PREV DISCUSSION...
ISSUED 257 AM CDT SUN MAY 6 2012

FRONTAL BOUNDARY HAS NOT REALLY MOVED OVER THE LAST SEVERAL
HOURS...EXTENDING FROM NORTHWEST IOWA TO NEAR SPRINGFIELD AND
SOUTHEAST INTO SOUTH CENTRAL INDIANA. DEW POINTS IN THE 65-70F
RANGE WERE POOLING ALONG THIS BOUNDARY. SOME LIGHT FOG WAS
OBSERVED NORTH OF THE FRONT WITH VISIBILITIES OF 3-5 MILES. LARGE
MCS STRETCHING FROM CENTRAL MINNESOTA INTO NORTHERN NEBRASKA HAS
PUSHED INTO FAR NORTHWEST IOWA.

SEVERE WEATHER POTENTIAL THROUGH MONDAY REMAINS THE PRIMARY
FORECAST CONCERN.

SHORT TERM...TODAY THROUGH MONDAY...

NORTHWARD SPREAD OF THE WARM SECTOR MAY BE TEMPERED BY THE
INFLUENCES OF THE MCS DEBRIS...BUT SHOULD GET FAR ENOUGH NORTH TO
CLEAR OUR NORTHERN CWA TOWARD MIDDAY. INSTABILITY SHOULD NOT BE A
PROBLEM AS CAPES APPROACH 3000 J/KG BY MIDDAY AND CONVECTIVE
INHIBITION VALUES WANE. TIMING OF THE CONVECTION IS THE TRICKY
PART...WITH THE HRRR LEANING TOWARD EARLY AFTERNOON DEVELOPMENT
WEST OF THE MISSISSIPPI RIVER...AND THE NAM AND LOCAL WRF MODELS
FROM ST LOUIS AND CHICAGO NWS OFFICES BRINGING SOME OF THE MCS
REMNANTS INTO THE NORTHERN CWA LATE THIS MORNING. ATTENDANT COLD
FRONT IS LIKELY TO MOVE INTO THE NORTHWEST CWA EARLY THIS
EVENING...CONTINUING THE STORM THREAT OVERNIGHT. MOST OF THE CWA
REMAINS IN A SLIGHT RISK OF SEVERE WEATHER...EXCEPT EAST OF
I-57...WHERE SEVERE THREAT MAY BE VERY LATE TONIGHT OR MONDAY
MORNING INSTEAD. HAVE CONTINUED WITH RAIN CHANCES MAINLY WEST OF
I-55 THIS AFTERNOON...AND OVERSPREADING THE REMAINDER OF THE CWA
THIS EVENING. HEAVIEST RAIN THREAT LOOKS TO BE JUST TO OUR
NORTH...BUT WILL NEED TO WATCH THE FAR NORTHERN CWA WHICH HAD 1-3
INCHES OF RAIN THURSDAY NIGHT AND FRIDAY MORNING FOR ANY POTENTIAL
HYDROLOGICAL CONCERNS. TIMING OF FRONTAL PASSAGE ON MONDAY SHOULD
BE EARLY AFTERNOON ACROSS THE EASTERN CWA...AND HAVE KEPT LIKELY
POPS GOING IN THAT AREA DURING THE DAY...DIMINISHING IN THE
EVENING.

TEMPERATURE-WISE...WILL LIKELY SEE HIGHS DEEP INTO THE 80S OVER
THE ENTIRE FORECAST AREA...POTENTIALLY NUDGING 90 ACROSS THE
SOUTHWEST CWA. MOST RECORDS TODAY ARE IN THE LOWER 90S AND LIKELY
JUST OUT OF REACH...ALTHOUGH SPRINGFIELD HAS A RECORD HIGH OF 88
WHICH IS IN JEOPARDY. WILL PROBABLY SEE SOME 80 DEGREE READINGS
AGAIN ACROSS THE SOUTHEAST ON MONDAY AHEAD OF THE FRONT...BUT THAT
WILL BE THE LAST OF THE 80S ACROSS OUR CWA FOR THE REMAINDER OF
THE WEEK.

LONG TERM...TUESDAY THROUGH SATURDAY...

A MUCH COOLER AND QUIETER REGIME SETS UP THE REMAINDER OF THE
WEEK. AN UPPER LOW...CURRENTLY LOCATED OVER FAR NORTH CENTRAL
MONTANA PER WATER VAPOR IMAGERY...SHOULD MOVE TO NEAR LAKE
SUPERIOR BY TUESDAY MORNING. ASSOCIATED SURFACE AND UPPER TROUGH
WILL SWING THROUGH THE GREAT LAKES TUESDAY AND WEDNESDAY...WITH
THE COLDER AIR ALOFT HELPING TO TRIGGER A FEW SHOWERS. STILL LOOKS
LIKE THE BEST SUPPORT FOR THIS WILL BE FURTHER TO OUR NORTH...BUT
HAVE INCLUDED SOME SLIGHT CHANCES ACROSS THE NORTHEAST CWA ON
WEDNESDAY AS THE TROUGH FULLY PUSHES THROUGH THE STATE.

UPPER RIDGING ACROSS THE ROCKIES AT MIDWEEK WILL RESULT IN A
NORTHWEST FLOW...AND BELOW NORMAL TEMPERATURES...FOR A COUPLE
DAYS IN OUR AREA. LONGER RANGE MODELS SHOWING THE RIDGING PUSHING
EASTWARD LATE IN THE WEEK...WITH A BIT OF MODERATION IN
TEMPERATURES. SURFACE HIGH PRESSURE OVER THE MIDWEST TO PROVIDE
FAIR WEATHER FOR THURSDAY AND FRIDAY...AHEAD OF A SHORTWAVE WHICH
WILL PUSH ACROSS THE NORTHERN STATES LATE IN THE WEEK. MOISTURE
RETURN IN OUR AREA WILL BE MEAGER AHEAD OF THIS SYSTEM...SO RAIN
CHANCES ARE NOT ESPECIALLY HIGH AT THIS TIME. HOWEVER...THE
NORTHWEST CWA SHOULD SEE A FEW SHOWERS AND THUNDERSTORMS BY
SATURDAY AFTERNOON.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 6, 11:34 AM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT SUN MAY 6 2012

ILZ027>030-036-040-071645-
FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-
1134 AM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT WILL LIFT NORTH THROUGH ILLINOIS TODAY...AND A COLD
FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT SETTING THE STAGE
FOR PERIODIC THUNDERSTORMS. SOME SEVERE STORMS WILL BE POSSIBLE
EARLY THIS AFTERNOON AS A THUNDERSTORM COMPLEX TRACKS EAST FROM
IOWA.  HOWEVER...IT APPEARS THAT THE PRIMARY PERIOD FOR SEVERE STORMS WILL
BE LATE THIS AFTERNOON AND THIS EVENING. LARGE HAIL...DAMAGING
WIND GUSTS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL PUSH EASTWARD ACROSS ILLINOIS ON
MONDAY...WITH SOME THUNDERSTORMS POSSIBLE DURING THE MORNING
HOURS.

THUNDERSTORM CHANCES WILL RETURN AGAIN NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND MIDNIGHT.

ILZ031-037-038-041>056-061-071645-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-LOGAN-MACON-MASON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-
TAZEWELL-VERMILION-WOODFORD-
1134 AM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT WILL LIFT NORTH THROUGH ILLINOIS TODAY...AND A COLD
FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT SETTING THE STAGE
FOR PERIODIC THUNDERSTORMS. IT APPEARS THAT THE PRIMARY PERIOD FOR
SEVERE STORMS WILL BE LATE THIS AFTERNOON AND THIS EVENING. LARGE
HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE. THROUGH TONIGHT...SEVERE WEATHER SHOULD REMAIN PRIMARILY
WEST OF INTERSTATE 57.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD FRONT WILL PUSH SLOWLY EASTWARD ACROSS ILLINOIS ON
MONDAY...BRINGING THE THREAT FOR MORE THUNDERSTORMS...PRIMARILY
DURING THE MORNING HOURS. SEVERE STORMS ON MONDAY SHOULD BE CONFINED
TO AREAS MAINLY SOUTHEAST OF INTERSTATE 70.

THUNDERSTORM CHANCES WILL RETURN AGAIN NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND MIDNIGHT.

ILZ057-062-063-066>068-071>073-071645-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-
1134 AM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...HOWEVER SEVERE
WEATHER CHANCES SHOULD REMAIN WEST OF INTERSTATE 57.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL PUSH SLOWLY EASTWARD ACROSS ILLINOIS ON
MONDAY...BRINGING THE THREAT FOR MORE THUNDERSTORMS. SEVERE STORMS
MAY BE ONGOING EARLY MONDAY MORNING...THEN POSSIBLY REDEVELOP BY
MID TO LATE AFTERNOON JUST AHEAD OF THE COLD FRONT. SEVERE WEATHER
SHOULD BE CONFINED TO AREAS MAINLY SOUTHEAST OF INTERSTATE 70 ON
MONDAY. LARGE HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

25

In the hours before

Local storm report, May 6, 2:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
227 PM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             2 NE VICTORIA           41.05N 90.07W
05/06/2012  M0.75 INCH       KNOX               IL   TRAINED SPOTTER

&&

TIMTE

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:06 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark54 min
May 6, 3:07 PM CDTTornado WarningILXMarshall53 min
May 6, 3:46 PM CDTAreal Flood AdvisoryILXMarshall, Stark6 hr
May 6, 4:03 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion57 min
May 6, 5:00 PM CDTSevere Thunderstorm WarningILXVermilion45 min
May 6, 5:21 PM CDTTornado WarningILXVermilion39 min
May 6, 6:09 PM CDTFlash Flood WarningILXVermilion6 hr
May 6, 6:48 PM CDTSpecial Weather StatementILXVermilion27 min

Nearby

Tornado Warnings in Illinois, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.